# SDR A6WA200640219

- Difficulty date: May 29, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WING PLANK ACCESS HOLE CUT OUT FOR PANEL 510AB AT WS 12.245 HAS CORROSION PITTING AT THE OUTBOARD RADIUS .004 INCH DEEP AND AT THE INBOARD RADIUS .003 INCH DEEP. MAINTENANCE BLENDED MINOR CORROSION IAW BOMBARDIER REO 601R-57-21-030 REV D.  (M)
